We study stability times for a family of parameter dependent nonlinear Schrödinger equations on the circle, close to the origin. Imposing a suitable Diophantine condition (first introduced by Bourgain), we prove a rather flexible Birkhoff Normal Form theorem, which implies, e.g., exponential and sub-exponential time estimates in the Sobolev and Gevrey class respectively.

Biasco, L., Massetti, J.E., Procesi, M. (2020). An Abstract Birkhoff Normal Form Theorem and Exponential Type Stability of the 1d NLS. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 375(3), 2089-2153 [10.1007/s00220-019-03618-x].

An Abstract Birkhoff Normal Form Theorem and Exponential Type Stability of the 1d NLS

Biasco L.;Massetti J. E.;Procesi M.
2020-01-01

Abstract

We study stability times for a family of parameter dependent nonlinear Schrödinger equations on the circle, close to the origin. Imposing a suitable Diophantine condition (first introduced by Bourgain), we prove a rather flexible Birkhoff Normal Form theorem, which implies, e.g., exponential and sub-exponential time estimates in the Sobolev and Gevrey class respectively.
2020
Biasco, L., Massetti, J.E., Procesi, M. (2020). An Abstract Birkhoff Normal Form Theorem and Exponential Type Stability of the 1d NLS. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 375(3), 2089-2153 [10.1007/s00220-019-03618-x].
File in questo prodotto:
File Dimensione Formato  
Biasco Massetti Procesi-Birkhoff_Revised6.pdf

accesso aperto

Tipologia: Documento in Post-print
Dimensione 667.12 kB
Formato Adobe PDF
667.12 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/359012
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 27
  • ???jsp.display-item.citation.isi??? 20
social impact